Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 1, Pages 83-91
http://dx.doi.org/10.1155/S1048953393000085

On nonlinear boundary value problems with deviating arguments and discontinuous right hand side

1Mahatma Gandhi Mahavidyalaya, Department of Mathematics, Ahmedpur, 413515, India
2University of Oulu, Department of Mathematics, Oulu 57 SF-90570, Finland

Received 1 December 1992; Revised 1 March 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. C. Dhage and S. Heikkilä, “On nonlinear boundary value problems with deviating arguments and discontinuous right hand side,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 83-91, 1993. https://doi.org/10.1155/S1048953393000085.